Breaks
West Grand River
East Grand River
Mount Newman
Pilbara
Boardroom (main floor)
Meeting Room 7
Meeting Room 6
Meeting Room 5
Meeting Room 1
Meetings on 5 foyer
 
9:00 AM
 
Welcome to Swancon
9:00 AM (1 hour)
     
Open Console Gaming
9:00 AM (1 hour)
           
                   
                   
9:15 AM
                   
                   
                   
9:30 AM
     
Easter Egg Hunt
9:30 AM (30 minutes)
           
                 
                 
9:45 AM
                 
                 
                 
10:00 AM
 
With a whimper, not a bang
10:00 AM (1 hour)
Live Action Quidditch
10:00 AM (2 hours)
Knitting 101
10:00 AM (1 hour)
The Cup Shanty
10:00 AM (1 hour)
Retro Morning!!
10:00 AM (2 hours 30 minutes)
Faery
10:00 AM (1 hour)
   
Quiet spaces
10:00 AM (8 hours)
Art show
10:00 AM (7 hours)
 
       
       
10:15 AM
       
       
       
10:30 AM
       
       
       
10:45 AM
       
       
       
11:00 AM
 
AI/Machine learning: a guide
11:00 AM (1 hour)
The Science in The Martian movie
11:00 AM (30 minutes)
Science fiction's boneyard
11:00 AM (1 hour)
   
     
     
11:15 AM
     
     
     
11:30 AM
 
Furniture Parkour
11:30 AM (1 hour 30 minutes)
   
     
     
11:45 AM
     
     
     
12:00 PM
         
Evolution of Table Top Games
12:00 PM (1 hour)
 
           
           
12:15 PM
           
           
           
12:30 PM
             
             
             
12:45 PM
             
             
             
1:00 PM
Lunch
1:00 PM (1 hour)
               
               
               
1:15 PM
               
               
               
1:30 PM
       
Co-op games
1:30 PM (2 hours)
       
               
               
1:45 PM
               
               
               
2:00 PM
 
Fans of Sport Panel
2:00 PM (1 hour)
Bush Skills
2:00 PM (1 hour)
   
Book Covers: Art or Money?
2:00 PM (1 hour)
 
       
       
2:15 PM
       
       
       
2:30 PM
       
       
       
2:45 PM
       
       
       
3:00 PM
 
Fan Fund Auction
3:00 PM (1 hour)
Quiet Time
3:00 PM (1 hour)
   
     
     
3:15 PM
     
     
     
3:30 PM
 
Blur
3:30 PM (3 hours)
   
     
     
3:45 PM
     
     
     
4:00 PM
   
Orbits don't work that way
4:00 PM (1 hour)
Fresh Air
4:00 PM (1 hour)
Chocolate Tasting
4:00 PM (1 hour)
Advanced Fanfic Analysis
4:00 PM (1 hour)
 
     
     
4:15 PM
     
     
     
4:30 PM
 
WASFF Business Meeting
4:30 PM (3 hours)
 
   
   
4:45 PM
   
   
   
5:00 PM
       
The Colours Out of Space
5:00 PM (1 hour)
art show close down
5:00 PM (1 hour)
 
         
         
5:15 PM
         
         
         
5:30 PM
         
         
         
5:45 PM
         
         
         
6:00 PM
                 
                 
                 
6:15 PM
                 
                 
                 
6:30 PM
                   
                   
                   
6:45 PM
                   
                   
                   
7:00 PM
Dinner
7:00 PM (1 hour)
                   
                   
                   
7:15 PM
                   
                   
                   
7:30 PM
                     
                     
                     
7:45 PM
                     
                     
                     
8:00 PM
 
The Mystery of Murdoch
8:00 PM (1 hour)
WA Awards Ceremony (Tin Ducks)
8:00 PM (30 minutes)
Can you trust that Dog?
8:00 PM (1 hour)
 
More Halo Madness
8:00 PM (3 hours 30 minutes)
           
               
               
8:15 PM
               
               
               
8:30 PM
 
National Awards Ceremony (Ditmars)
8:30 PM (30 minutes)
             
               
               
8:45 PM
               
               
               
9:00 PM
   
Swancon History Panel
9:00 PM (1 hour)
Murdoch Mysteries
9:00 PM (1 hour)
             
                 
                 
9:15 PM
                 
                 
                 
9:30 PM
                 
                 
                 
9:45 PM
                 
                 
                 
10:00 PM
                     
                     
                     
10:15 PM
                     
                     
                     
10:30 PM